Journal article icon

Journal article

Complex reflection groups, braid groups, Hecke algebras

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
500
Pages:
127-190
Publication date:
1998-07-30
ISSN:
0075-4102
URN:
uuid:a98b887c-271d-489f-b718-bcf344222932
Source identifiers:
10272
Local pid:
pubs:10272

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP